# SDR AALA201803139030

- Difficulty date: March 12, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 10,020 hours, 3,859 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR PRESSURE LOW.  MAINTENANCE CHARGED THE DOOR ASSIST BOTTLE IAW AMM 52-10-00, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
